# SDR DL757970377

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Condition: Sheared
- Location: Nr 1 Engine
- Component: 726201037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD MOTOR MOUNT, I/B SIDE THRUST LINK ROD FWD ATTACHMENT TO FAN, HAS 8 BOLTS DAMAGED OR MISSING.  ALL FOUR OUTER BOLTS SHEARED, 1 INNER BOLT SHEARED WITH REMAINING 3 DAMAGED.  REPLACED CLEVIS DL (P/N 726701473).  REMOVED 099 INNER BOLT DL (P/N 726201036), OUTER BOLT DL (P/N 726201037), 4 OF BOTH BOLTS MM 71-21-01-4 IPC 72-00-33.
